MathSciNet Relay Station
MathSciNet bibliographic data
MR2391214 (2009b:34103) 34C10 (34D20)
Baculíková, B.; Elabbasy, E. M.; Saker, S. H.; Džurina, J. Oscillation criteria for third-order nonlinear differential equations. Math. Slovaca 58 (2008), no. 2, 201–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement